# SDR 2006FA0000496

- Difficulty date: May 5, 2006
- Submitted: May 17, 2006
- Operation: General aviation
- Aircraft: N5806H
- Make and model: Snias AS350B
- Aircraft serial: 1935
- Engine: Tmeca ARRIEL1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002011
- Part serial: 7867
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LOWER SURFACE OF MAIN ROTOR BLADE NEAR STATION 1000.  EXACT CAUSE OF CRACK WOULD ONLY BE SPECULATIVE.  (K)
